# SDR MASA98177

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfucntioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

BHM/PHL - FLT 5768 - AIRCRAFT WAS AT CRUISE ALTITUDE WHEN THE EICAS SYSTEM INDICATED SMOKE IN THE CARGO BAY.  THE CREW DECLARED AN EMERGENCY, DISCHARGED THE CARGO FIRE EXTINGUISHER BOTTLES AND DIVERTED TO RDU WHERE AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS SUBSEQUENTLY FERRIED TO BHM.  MAINTENANCE TROUBLESHOT, NO DISCREPANCIES FOUND.  CARGO BOTTLES WERE REMOVED AND REPLACED SINCE THEY WERE DISCHARGED DURING THE INCIDENT.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
